Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 6, Pages 900–907 (Mi zvmmf1485)  

This article is cited in 5 scientific papers (total in 5 papers)

Nonlinear regularized finite-difference schemes for the multidimensional transport equation

P. N. Vabishchevicha, V. A. Pervichkob, A. A. Samarskiia, V. V. Chudanova

a Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow
b Nuclear Safety Institute, RAS

Full text: PDF file (1603 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:6, 860–867

Bibliographic databases:
UDC: 519.633.6:536.71
MSC: Primary 65M06; Secondary 65M12, 35L45, 65M50
Received: 15.12.1999

Citation: P. N. Vabishchevich, V. A. Pervichko, A. A. Samarskii, V. V. Chudanov, “Nonlinear regularized finite-difference schemes for the multidimensional transport equation”, Zh. Vychisl. Mat. Mat. Fiz., 40:6 (2000), 900–907; Comput. Math. Math. Phys., 40:6 (2000), 860–867

Citation in format AMSBIB
\Bibitem{VabPerSam00}
\by P.~N.~Vabishchevich, V.~A.~Pervichko, A.~A.~Samarskii, V.~V.~Chudanov
\paper Nonlinear regularized finite-difference schemes for the multidimensional transport equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 6
\pages 900--907
\mathnet{http://mi.mathnet.ru/zvmmf1485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1804428}
\zmath{https://zbmath.org/?q=an:0993.65095}
\elib{https://elibrary.ru/item.asp?id=13339471}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 6
\pages 860--867


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1485
  • http://mi.mathnet.ru/eng/zvmmf/v40/i6/p900

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Vorozhtsov, B. Yu. Skobelev, “The application of a spinor calculus to the investigation of the stability of finite-difference schemes”, Comput. Math. Math. Phys., 43:2 (2003), 226–241  mathnet  mathscinet  zmath
    2. N. V. Isupov, M. A. Trapeznikova, N. G. Churbanova, E. V. Shilnikov, “Simulation of multiphase fluid infiltration processes in a layered porous medium”, Math. Models Comput. Simul., 3:1 (2011), 35–45  mathnet  crossref
    3. Chudanov V.V., Aksenova A.E., Makarevich A.A., Pervichko V.A., Romero-Reyes I.V., “Development of a Method of Direct Numerical Modeling of Turbulent Flows Using a Supercomputer”, Atom. Energy, 118:4 (2015), 247–253  crossref  isi  scopus
    4. Chudanov V.V., Aksenova A.E., Pervichko V.A., Makarevich A.A., “Supercomputer Mathematical Modeling of the Fluid Dynamics in Elements of Nuclear Power Facilities”, Atom. Energy, 117:6 (2015), 381–387  crossref  isi  elib  scopus
    5. Chudanov V.V., Aksenova A.E., Makarevich A.A., Pervichko V.A., Reyes I.V.R., “Use of the CFD-Code CONV-3D in Reactor Applications”, Atom. Energy, 121:3 (2017), 179–184  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:378
    Full text:157
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021